# SDR 99FDEA00261

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA - CRACK FOUND ON SEAT TRACK AT STA 635 X = 47.5 LT.  CRACK LENGTH APPROX 3.85 IN.  *S/D*  CRACK AREA TRIMMED OUT AT STA 625 & 645.  NEW TRACK REWORKED PER DWG NR NCA 6792.  SPLICE HATS REWORK AND SPLICE PLATES FAB AND WEB INSTALLED PER SRM 53-70-00.
